# SDR WWMA9700103

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338SB
- Make and model: Saab 340B
- Aircraft serial: 340B338
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 84500342405
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CREW, FOUND FLOOR EMERGENCY LIGHT AT ROW 8 INOPERATIVE.  MAINTENANCE RELAMPED THE FLOOR EMERGENCY EXIT LIGHT LEFT SIDE ROW 8A.
